Log In Sign Up

opk and clomid


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 25th, 2006, 05:37 PM
Miles
Guest
Posts: n/a
I did an opk tonight just to see, I have a ton of watery cm. Anyway there is deff a second line but its not even close to a postive, does that mean I am safe to keep doing the opks and the clomid wont affect them? I wanted to make sure that the clomid wont affect them, I know if you take them too close to the last day you took it that it will screw them up.
Reply With Quote
  #2  
October 25th, 2006, 05:51 PM
Blessedx3
Guest
Posts: n/a
i would say your good to go Magan . The clomid should no longer have an effect on your opks if your not getting a posative yet!
Reply With Quote
  #3  
October 25th, 2006, 07:52 PM
babydust's Avatar Mega Super Mommy
Join Date: Aug 2006
Location: Minnesota
Posts: 1,080
Send a message via Yahoo to babydust
If you use an opk with clomid the only problem is using it too close to the last pill. That's great that you are getting a second line. I'm on day 18 and still no line. I thought I had a faint one today, but I think it was my eyes playing trick. Good luck!!
__________________
~Barb

Reply With Quote
  #4  
October 26th, 2006, 11:29 AM
Miles
Guest
Posts: n/a
Thanks ladies! I did another one today but it looks lighter today, hard to tell yesterdays smeared.
Reply With Quote
  #5  
October 26th, 2006, 02:06 PM
mrsracatoe's Avatar Mega Super Mommy
Join Date: Mar 2006
Location: Texas
Posts: 2,203
Send a message via Yahoo to mrsracatoe
I wish that I could help you out on your question but I took OPK's the first month I was on Clomid and kept getting BFP's and I talked to my doctor and he told me to stop taking them because I have higher levels of LH and they were inaccurate for me. Sorry I can't be of any help to ya.
__________________







Reply With Quote
  #6  
October 26th, 2006, 02:32 PM
Daniellea22's Avatar Platinum Supermommy
Join Date: May 2005
Location: New Jersey
Posts: 9,076
Send a message via AIM to Daniellea22
when i used the opk's this cycle..the 1st one was darker than my others for awhile! then when i finally got the POS i realized that first one was def neg..but yeah for a good 2 or 3 days, that 1st one was darkest..i was freaking out, remember?! good luck!
__________________
<div align="center">
</div>
Reply With Quote
  #7  
October 26th, 2006, 08:16 PM
Miles
Guest
Posts: n/a
It deff wasnt postive but yes I remember that is why I think the clomid affected it.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:26 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0